doi: 10.3934/dcdsb.2020034

Global smooth solution for the Sipn-Polarized transport equation with Landau-Lifshitz-Bloch equation

1. 

Institute of Applied Physics and Computational Mathematics, Beijing 100088, China

2. 

Institute of Applied Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China

* Corresponding author: FangFang Li

Received  June 2019 Published  February 2020

Fund Project: The authors are supported by the National Natural Science Foundation of China (Grant No. 11801067)

The Landau-Lifshitz-Bloch equation is often used to describe micromagnetic phenomenon under high temperature. In this paper, we establish the existence and uniqueness of global smooth solution for the initial problem of the spin-polarized transport equation with Landau-Lifshitz-Bloch equation in dimension two.

Citation: Boling Guo, Fangfang Li. Global smooth solution for the Sipn-Polarized transport equation with Landau-Lifshitz-Bloch equation. Discrete & Continuous Dynamical Systems - B, doi: 10.3934/dcdsb.2020034
References:
[1]

V. BertiM. Fabrizio and C. Giorgi, A three-dimensional phase transition model in ferromagnetism: Existence and uniqueness, J. Math. Anal. Appl., 355 (2009), 661-674.  doi: 10.1016/j.jmaa.2009.01.065.  Google Scholar

[2]

C. Garcia-Cervera and X. P. Wang, Spin-polarized currents in ferromagnetic multilayers, J. Comput. Phys., 224 (2007), 699-711.  doi: 10.1016/j.jcp.2006.10.029.  Google Scholar

[3]

D. A. GaraninV. V. lshtchenko and L. V. Panina, Dynamics of an ensemble of single-domain magnetic particles, Theoretical Math. Phys., 82 (l990), 169-179.  doi: 10.1007/BF01079045.  Google Scholar

[4]

D. A. Garanin, Generalized equation of motion for a ferromagnet, Phys. A: Statistical Mech. Appl., 172 (1991), 470-491.  doi: 10.1016/0378-4371(91)90395-S.  Google Scholar

[5]

B. L. Guo and S. J. Ding, Landau–Lifshitz Equations, Frontiers of Research with the Chinese Academy of Sciences, 1, World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2008. doi: 10.1142/6658.  Google Scholar

[6]

B. L. Guo and X. K. Pu, Global smooth solutions of the spin polarized transport equation, Electron. J. Differential Equations, (2008), 15pp. doi: 10.1080/14689360802423530.  Google Scholar

[7]

L. D. Landau and E. M. Lifshitz, On the theory of the dispersion of magnetic permeability in ferromagnetic bodies, in Collected Papers of L.D. Landau, 1965, Pergamon Press Ltd., 101–114. doi: 10.1016/B978-0-08-010586-4.50023-7.  Google Scholar

[8]

K. N. Le, Weak solutions of the Landau–Lifshitz–Bloch equation, J. Differential Equations, 261 (2016), 6699-6717.  doi: 10.1016/j.jde.2016.09.002.  Google Scholar

[9]

A. Lunardi, Analytic Semigroups and Optimal Regularity in Parabolic Problems, Progress in Nonlinear Differential Equations and their Applications, 16, Birkhäuser Verlag, Basel, 1995. doi: 10.1007/978-3-0348-9234-6.  Google Scholar

show all references

References:
[1]

V. BertiM. Fabrizio and C. Giorgi, A three-dimensional phase transition model in ferromagnetism: Existence and uniqueness, J. Math. Anal. Appl., 355 (2009), 661-674.  doi: 10.1016/j.jmaa.2009.01.065.  Google Scholar

[2]

C. Garcia-Cervera and X. P. Wang, Spin-polarized currents in ferromagnetic multilayers, J. Comput. Phys., 224 (2007), 699-711.  doi: 10.1016/j.jcp.2006.10.029.  Google Scholar

[3]

D. A. GaraninV. V. lshtchenko and L. V. Panina, Dynamics of an ensemble of single-domain magnetic particles, Theoretical Math. Phys., 82 (l990), 169-179.  doi: 10.1007/BF01079045.  Google Scholar

[4]

D. A. Garanin, Generalized equation of motion for a ferromagnet, Phys. A: Statistical Mech. Appl., 172 (1991), 470-491.  doi: 10.1016/0378-4371(91)90395-S.  Google Scholar

[5]

B. L. Guo and S. J. Ding, Landau–Lifshitz Equations, Frontiers of Research with the Chinese Academy of Sciences, 1, World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2008. doi: 10.1142/6658.  Google Scholar

[6]

B. L. Guo and X. K. Pu, Global smooth solutions of the spin polarized transport equation, Electron. J. Differential Equations, (2008), 15pp. doi: 10.1080/14689360802423530.  Google Scholar

[7]

L. D. Landau and E. M. Lifshitz, On the theory of the dispersion of magnetic permeability in ferromagnetic bodies, in Collected Papers of L.D. Landau, 1965, Pergamon Press Ltd., 101–114. doi: 10.1016/B978-0-08-010586-4.50023-7.  Google Scholar

[8]

K. N. Le, Weak solutions of the Landau–Lifshitz–Bloch equation, J. Differential Equations, 261 (2016), 6699-6717.  doi: 10.1016/j.jde.2016.09.002.  Google Scholar

[9]

A. Lunardi, Analytic Semigroups and Optimal Regularity in Parabolic Problems, Progress in Nonlinear Differential Equations and their Applications, 16, Birkhäuser Verlag, Basel, 1995. doi: 10.1007/978-3-0348-9234-6.  Google Scholar

[1]

Jing Li, Boling Guo, Lan Zeng, Yitong Pei. Global weak solution and smooth solution of the periodic initial value problem for the generalized Landau-Lifshitz-Bloch equation in high dimensions. Discrete & Continuous Dynamical Systems - B, 2020, 25 (4) : 1345-1360. doi: 10.3934/dcdsb.2019230

[2]

Tetsuya Ishiwata, Kota Kumazaki. Structure preserving finite difference scheme for the Landau-Lifshitz equation with applied magnetic field. Conference Publications, 2015, 2015 (special) : 644-651. doi: 10.3934/proc.2015.0644

[3]

Xueke Pu, Boling Guo, Jingjun Zhang. Global weak solutions to the 1-D fractional Landau-Lifshitz equation. Discrete & Continuous Dynamical Systems - B, 2010, 14 (1) : 199-207. doi: 10.3934/dcdsb.2010.14.199

[4]

Zonglin Jia, Youde Wang. Global weak solutions to Landau-Lifshtiz systems with spin-polarized transport. Discrete & Continuous Dynamical Systems - A, 2020, 40 (3) : 1903-1935. doi: 10.3934/dcds.2020099

[5]

Stefan Possanner, Claudia Negulescu. Diffusion limit of a generalized matrix Boltzmann equation for spin-polarized transport. Kinetic & Related Models, 2011, 4 (4) : 1159-1191. doi: 10.3934/krm.2011.4.1159

[6]

Guangwu Wang, Boling Guo. Global weak solution to the quantum Navier-Stokes-Landau-Lifshitz equations with density-dependent viscosity. Discrete & Continuous Dynamical Systems - B, 2019, 24 (11) : 6141-6166. doi: 10.3934/dcdsb.2019133

[7]

Wei Deng, Baisheng Yan. On Landau-Lifshitz equations of no-exchange energy models in ferromagnetics. Evolution Equations & Control Theory, 2013, 2 (4) : 599-620. doi: 10.3934/eect.2013.2.599

[8]

Catherine Choquet, Mohammed Moumni, Mouhcine Tilioua. Homogenization of the Landau-Lifshitz-Gilbert equation in a contrasted composite medium. Discrete & Continuous Dynamical Systems - S, 2018, 11 (1) : 35-57. doi: 10.3934/dcdss.2018003

[9]

Carlos J. Garcia-Cervera, Xiao-Ping Wang. Spin-polarized transport: Existence of weak solutions. Discrete & Continuous Dynamical Systems - B, 2007, 7 (1) : 87-100. doi: 10.3934/dcdsb.2007.7.87

[10]

Jian Zhai, Zhihui Cai. $\Gamma$-convergence with Dirichlet boundary condition and Landau-Lifshitz functional for thin film. Discrete & Continuous Dynamical Systems - B, 2009, 11 (4) : 1071-1085. doi: 10.3934/dcdsb.2009.11.1071

[11]

Ze Li, Lifeng Zhao. Convergence to harmonic maps for the Landau-Lifshitz flows between two dimensional hyperbolic spaces. Discrete & Continuous Dynamical Systems - A, 2019, 39 (1) : 607-638. doi: 10.3934/dcds.2019025

[12]

Shijin Ding, Boling Guo, Junyu Lin, Ming Zeng. Global existence of weak solutions for Landau-Lifshitz-Maxwell equations. Discrete & Continuous Dynamical Systems - A, 2007, 17 (4) : 867-890. doi: 10.3934/dcds.2007.17.867

[13]

Carlos J. García-Cervera, Xiao-Ping Wang. A note on 'Spin-polarized transport: Existence of weak solutions'. Discrete & Continuous Dynamical Systems - B, 2015, 20 (8) : 2761-2763. doi: 10.3934/dcdsb.2015.20.2761

[14]

Leif Arkeryd. A kinetic equation for spin polarized Fermi systems. Kinetic & Related Models, 2014, 7 (1) : 1-8. doi: 10.3934/krm.2014.7.1

[15]

Miroslav Grmela, Michal Pavelka. Landau damping in the multiscale Vlasov theory. Kinetic & Related Models, 2018, 11 (3) : 521-545. doi: 10.3934/krm.2018023

[16]

Evelyne Miot, Mario Pulvirenti, Chiara Saffirio. On the Kac model for the Landau equation. Kinetic & Related Models, 2011, 4 (1) : 333-344. doi: 10.3934/krm.2011.4.333

[17]

Cong He, Hongjun Yu. Large time behavior of the solution to the Landau Equation with specular reflective boundary condition. Kinetic & Related Models, 2013, 6 (3) : 601-623. doi: 10.3934/krm.2013.6.601

[18]

D. Blömker, S. Maier-Paape, G. Schneider. The stochastic Landau equation as an amplitude equation. Discrete & Continuous Dynamical Systems - B, 2001, 1 (4) : 527-541. doi: 10.3934/dcdsb.2001.1.527

[19]

Sen-Zhong Huang, Peter Takáč. Global smooth solutions of the complex Ginzburg-Landau equation and their dynamical properties. Discrete & Continuous Dynamical Systems - A, 1999, 5 (4) : 825-848. doi: 10.3934/dcds.1999.5.825

[20]

Irena PawŃow, Wojciech M. Zajączkowski. Global regular solutions to three-dimensional thermo-visco-elasticity with nonlinear temperature-dependent specific heat. Communications on Pure & Applied Analysis, 2017, 16 (4) : 1331-1372. doi: 10.3934/cpaa.2017065

2018 Impact Factor: 1.008

Metrics

  • PDF downloads (18)
  • HTML views (86)
  • Cited by (0)

Other articles
by authors

[Back to Top]